# SDR USAA980151

- Difficulty date: April 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N266AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22878
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel Beam
- Condition: Corroded
- Location: Bs 727/722
- Part time: 41,923 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-4 CHECK VISUAL INSPECTION, FOUND .5 INCH BY .5 INCH CORRODED AREA TWO LEFT KEEL BEAMS BS 727 AND 722.  INSTALLED REPAIR STRAP, REPAIRED PER EA 43828.  (M)
